# SDR SIMA20140413004

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 26,506 hours, 24,687 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2011AC03
- Part serial: 56006443
- Condition: Failed
- Location: Ahrs
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF AHRS 1 FAIL.  ASSOCIATED ATT & HDG FAIL.  R & R AHRS IAW AMM 34--21 01, OPERATIONS CHECKED GOOD.
